Heart Disease Community
High Systolic and normal Diostalic and High TGL
About This Community:

This patient support community is for discussions relating to angina, angioplasty, arrhythmia, bypass surgery, cardiomyopathy, coronary artery disease, defibrillator, heart attack, heart disease, mitral valve, pacemaker, PAD, stenosis, and stress tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

High Systolic and normal Diostalic and High TGL

I have been taking Losartan 25mg in the morning and 25mg metoprolol ER in the evening. My BP is agraged between 120/70 to 140/90 most of the time. For the past one month My Systolic goes increasing and varies between 150 and 170mm/Hg. No change in diastolic and its well under 85mm/Hg most of the times. The doc said to increase Losartan by another 25mg thus the total 50mg. Is it ok to go for such dose change as I worried about low BP particularly diastolic. Other doc said to increase Metoprolol to 50mg ER and losartan 25mg. I dont know which one to follow.Secondly my Total Cholestro varies from 180 to 230 and HDL 40 to 50 and LDL 100 to 130 and TGL always above 200. I was prescribed Niacin NF1000mg per day but I yet to take it. I worried about flusing and other side effefcts. Thirdly I was diagnosed with Hiatus hernia,Eosophagatis and GERD. Taking Omeprazole 20mg in the morning and 20 mg in the night.  Please help in sorting out all these issues.(Dose chang to Losartan 50, Niacin 1000mg,Hiatushernia and Esophagatis). Thanks in advance.
Tags: Systolic High, Diastolic low, Losartan, metoprolol
Avatar_f_tn
Wow this is what I take, I too take metoprolol and losartan, and.was diagnosed with hital hernia. I started with 25 mg metoprolo a year ago. It didnt do a thing except my bp would go up and down. I have always had pretty low bp,(my meds are to slow heart rate) so I was scared when my doc wanted to up the dosage. But once he put me on 50 mg everything changed, and I felt so much better,my bp did go really low normal for me is around 85/45 but doc said it was ok as long as I didnt feel faint.i take losar, and metop,the same time, but everone is differant. My colest,is 200 but doc told me the bp meds can spike the number too, so im just on a diet for that. As for  the hernia meds didnt work for me,but they may for you.it may be a little while to see a change if u up your bp meds,maybe 2 weeks. If your too worried about side effects of cholesterol meds,which I was as well, you can start off with an over the counter vit. It lowers cholesterol more naturally,its called cholest off. I stopped precription and got this instead and doc had nothing but good things to say about it.
Blank
Post a Comment
To
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
Avatar_f_tn
Blank
skydnsr
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
63984_tn?1385441539
Blank
Flycaster305
97303, OR
612551_tn?1247839157
Blank
Jerry_NJ
NJ
Avatar_m_tn
Blank
Occupant
IL
MedHelp Health Answers
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
1755089_tn?1376057155
Blank
drewlevas uploaded new photos
4 hrs ago
10555961_tn?1411011933
Blank
69_F100_Ranger commented on photo
Sep 17
Avatar_f_tn
Blank
Ashkaikyl88 commented on When Your Cold Is Not...
Sep 17
Heart Disease Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
7 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
Avatar_f_tn
Blank
skydnsr
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
63984_tn?1385441539
Blank
Flycaster305
97303, OR
612551_tn?1247839157
Blank
Jerry_NJ
NJ
Avatar_m_tn
Blank
Occupant
IL